MathSciNet Relay Station
MathSciNet bibliographic data
MR2419854 14K15 (14K22)
Ratazzi, Nicolas Borne sur la torsion dans les variétés abéliennes de type CM. (French) [Bounds on torsion for abelian varieties of CM-type] Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 6, 951–983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement